Semiclassical spectral gaps of the 3D Neumann Laplacian with constant magnetic field
Annales de l'Institut Fourier, Online first, 58 p.

This article deals with the spectral analysis of the semiclassical Neumann magnetic Laplacian on a smooth bounded domain in dimension three. When the magnetic field is constant and in the semiclassical limit, we establish a five-term asymptotic expansion of the low-lying eigenvalues, involving a geometric quantity along the apparent contour of Ω in the direction of the field. In particular, we prove that they are simple.

Cet article traite de l’analyse spectrale semiclassique du Laplacien magnétique sur un ouvert borné et régulier en dimension trois. Lorsque le champ magnétique est constant, nous établissons un développement asymptotique à cinq termes des plus petites valeurs propres. Ce dernier met en jeu une quantité géométrique définie le long du contour apparent de Ω dans la direction du champ. En particulier, nous prouvons la simplicité des valeurs propres.

Received:
Revised:
Accepted:
Online First:
DOI: 10.5802/aif.3631
Classification: 35PXX, 81Q10, 81Q20
Keywords: magnetic Schrödinger operator, semiclassical analysis, eigenvalues
Mot clés : opérateur de Schrödinger magnétique, analyse semiclassique, valeurs propres
Hérau, Frédéric 1; Raymond, Nicolas 2

1 Nantes Université, CNRS, LMJL 2 rue de la Houssinière, BP 92208 44322 Nantes cedex 3 (France)
2 Univ Angers, CNRS, LAREMA, SFR MATHSTIC 49000 Angers (France)
@unpublished{AIF_0__0_0_A56_0,
     author = {H\'erau, Fr\'ed\'eric and Raymond, Nicolas},
     title = {Semiclassical spectral gaps of the {3D} {Neumann} {Laplacian} with constant magnetic field},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2024},
     doi = {10.5802/aif.3631},
     language = {en},
     note = {Online first},
}
TY  - UNPB
AU  - Hérau, Frédéric
AU  - Raymond, Nicolas
TI  - Semiclassical spectral gaps of the 3D Neumann Laplacian with constant magnetic field
JO  - Annales de l'Institut Fourier
PY  - 2024
PB  - Association des Annales de l’institut Fourier
N1  - Online first
DO  - 10.5802/aif.3631
LA  - en
ID  - AIF_0__0_0_A56_0
ER  - 
%0 Unpublished Work
%A Hérau, Frédéric
%A Raymond, Nicolas
%T Semiclassical spectral gaps of the 3D Neumann Laplacian with constant magnetic field
%J Annales de l'Institut Fourier
%D 2024
%I Association des Annales de l’institut Fourier
%Z Online first
%R 10.5802/aif.3631
%G en
%F AIF_0__0_0_A56_0
Hérau, Frédéric; Raymond, Nicolas. Semiclassical spectral gaps of the 3D Neumann Laplacian with constant magnetic field. Annales de l'Institut Fourier, Online first, 58 p.

[1] Bonnaillie-Noël, Virginie; Hérau, Frédéric; Raymond, Nicolas Magnetic WKB constructions, Arch. Ration. Mech. Anal., Volume 221 (2016) no. 2, pp. 817-891 | DOI | MR | Zbl

[2] Bonnaillie-Noël, Virginie; Hérau, Frédéric; Raymond, Nicolas Purely magnetic tunneling effect in two dimensions, Invent. Math., Volume 227 (2022) no. 2, pp. 745-793 | DOI | MR | Zbl

[3] Bony, Jean-Michel Sur l’inégalité de Fefferman–Phong, Sémin. Équ. Dériv. Partielles, Volume 1998-1999 (1999), III, 16 pages | Numdam | MR | Zbl

[4] Dauge, Monique; Helffer, Bernard Eigenvalues variation. I. Neumann problem for Sturm-Liouville operators, J. Differ. Equations, Volume 104 (1993) no. 2, pp. 243-262 | DOI | MR | Zbl

[5] Fermanian Kammerer, Clotilde Opérateurs pseudo-différentiels semi-classiques, Chaos en mécanique quantique, Éditions de l’École polytechnique, 2014, pp. 53-100 | MR | Zbl

[6] Fournais, Soeren; Helffer, Bernard Accurate eigenvalue asymptotics for the magnetic Neumann Laplacian, Ann. Inst. Fourier, Volume 56 (2006) no. 1, pp. 1-67 | DOI | Numdam | MR | Zbl

[7] Fournais, Soeren; Helffer, Bernard Spectral methods in surface superconductivity, Progress in Nonlinear Differential Equations and their Applications, 77, Birkhäuser, 2010, xx+324 pages | DOI | MR

[8] Fournais, Soeren; Persson, Mikael Strong diamagnetism for the ball in three dimensions, Asymptotic Anal., Volume 72 (2011) no. 1-2, pp. 77-123 | DOI | MR | Zbl

[9] Fournais, Soeren; Sundqvist, Mikael Persson A uniqueness theorem for higher order anharmonic oscillators, J. Spectr. Theory, Volume 5 (2015) no. 2, pp. 235-249 | DOI | MR | Zbl

[10] Helffer, Bernard The Montgomery model revisited, Colloq. Math., Volume 118 (2010) no. 2, pp. 391-400 | DOI | MR | Zbl

[11] Helffer, Bernard; Kordyukov, Yuri; Raymond, Nicolas; Vũ Ngọc, San Magnetic wells in dimension three, Anal. PDE, Volume 9 (2016) no. 7, pp. 1575-1608 | DOI | MR | Zbl

[12] Helffer, Bernard; Mohamed, Abderemane Semiclassical analysis for the ground state energy of a Schrödinger operator with magnetic wells, J. Funct. Anal., Volume 138 (1996) no. 1, pp. 40-81 | DOI | MR | Zbl

[13] Helffer, Bernard; Morame, Abderemane Magnetic bottles in connection with superconductivity, J. Funct. Anal., Volume 185 (2001) no. 2, pp. 604-680 | DOI | MR | Zbl

[14] Helffer, Bernard; Morame, Abderemane Magnetic bottles for the Neumann problem: the case of dimension 3, Proc. Indian Acad. Sci., Math. Sci., Volume 112 (2002) no. 1, pp. 71-84 Spectral and inverse spectral theory (Goa, 2000) | DOI | MR | Zbl

[15] Helffer, Bernard; Morame, Abderemane Magnetic bottles for the Neumann problem: curvature effects in the case of dimension 3 (general case), Ann. Sci. Éc. Norm. Supér., Volume 37 (2004) no. 1, pp. 105-170 | DOI | Numdam | MR | Zbl

[16] Keraval, Pierig Formules de Weyl par réduction de dimension. Applications à des Laplaciens électro-magnétiques, Ph. D. Thesis, Université de Rennes 1 (2018)

[17] Martinez, André A general effective Hamiltonian method, Atti Accad. Naz. Lincei, Cl. Sci. Fis. Mat. Nat., IX. Ser., Rend. Lincei, Mat. Appl., Volume 18 (2007) no. 3, pp. 269-277 | DOI | MR | Zbl

[18] Morin, Léo A semiclassical Birkhoff normal form for constant-rank magnetic fields (2019) | arXiv

[19] Morin, Léo A semiclassical Birkhoff normal form for symplectic magnetic wells, J. Spectr. Theory, Volume 12 (2022) no. 2, pp. 459-496 | DOI | MR | Zbl

[20] Raymond, Nicolas Bound states of the magnetic Schrödinger operator, EMS Tracts in Mathematics, 27, European Mathematical Society, 2017, xiv+380 pages | DOI | MR

[21] Sjöstrand, Johannes Semi-excited states in nondegenerate potential wells, Asymptotic Anal., Volume 6 (1992) no. 1, pp. 29-43 | DOI | MR | Zbl

Cited by Sources: